MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LAT. GLENOSPHERE 36XØ24.5

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LAT. GLENOSPHERE 36XØ24.5
Model Number 04.01.0207
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year from primary, during postop visit, the surgeon detected an acromion fracture and prescribed physiotherapy to the patient.No revision planned.
 
Additional Manufacturer Narrative
Batch review performed on 21-05-2025.Lot: 2345866: (b)(4) items manufactured and released on 09-04-2024 expiration date: 2029-03-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affairs department.Acromion stress fracture discovered at about 1 year from the primary rsa.From the radiographic image the bone quality seems low and this can be a possible cause of the fracture of the acromion.There is no reason to suspect a malfunctioning device.Patient match planning review shoulder.Our analysis of the my shoulder process of this case found no deviations from the standard procedures.Each step has been performed correctly.Fracture of the acromion is an established complication of reverse shoulder arthroplasty, and it can be related to many factors, both patient-specific and intra-operative.Although a certain root cause cannot be identified, the overall analysis did not reveal any anomalies and there is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
SHOULDER SYSTEM
Common Device Name
LAT. GLENOSPHERE 36XØ24.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22209609
Report Number3005180920-2025-00524
Device Sequence Number8262802
Product Code HSD
UDI-Device Identifier07630040728065
UDI-Public07630040728065
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0207
Device Lot Number2345866
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale
Patient Weight67 KG